# SDR SIMA20130423009

- Difficulty date: April 23, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 28,346 hours, 25,538 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A0102002097
- Part serial: 0034701132
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4526 THE CREW REPORTED THAT ON CLIMBOUT THE AUTO PRESSURIZATION CONTROLLER FAILED.  MANUAL CONTROLLED CABIN NORMALLY.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ITEM DEFERRED PER MEL 21-16 AUTH# 041068DM-C. M PROCEDURES COMPLIED WITH.  AUTO PRESSURIZATION INOP.  REMOVED AND REPLACED DIGITAL CONTROLLER IAW EMB 135 AMM 21-31-01.  REMOVED AND REPLACED ELECT PNEUMATIC OUTFLOW VALVE IAW 21-31-03.  PERFORMED FUNCTIONAL CHECK OF PRESS CONTROL SYSTEM IN AUTO MODE.  FUNCTIONAL CHECK GOOD.  THIS RESTORES MEL 21-16 AUTH# 041068DM-C.  THE AIRCRAFT WAS RETURNED TO SERVICE.
